# SDR SWAA2023101303156

- Difficulty date: September 21, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 71,597 hours, 42,416 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS CORROSION IN WELL OF CROWN AT BS 480+15; 500+7; 500B+7; 500B+18; 500D+8; LBL 45; WL 208<[01] VERIFIED STEP 3; 'SEAT TRACK WILL BE REPLACED ON CCN TTG8Q00NKG44';[02] COMPLETED CARD; TRACK WILL BE REPLACED ON CCN TTG8Q00NKG44.;[03] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
